# SDR CA190429016

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 8SC0940
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT AFTER TAKE OFF, CABIN DID NOT PRESSURISE, NEITHER IN AUTO NOR IN MAN. AIR TURN BACK CARRIED OUT. DURING THE AFT CARGO DOOR SEAL INSPECTION, MAINTENANCE FOUND A HOLE IN THE SEAL. DOOR SEAL REPLACED. IN ADDITION, THE FWD UPPER GUIDE ROLLER WAS ALSO REPLACED. IT SEEMED THAT THE ROLLER HAD BEEN DAMAGED DURING THE DOOR OPERATION, WHICH THE SHEARED PARTS FROM THE ROLLER SUBSEQUENTLY DAMAGED THE SEAL. AFTER PARTS REPLACEMENT, PRESSURISATION TEST CARRIED SATISFACTORY. AIRCRAFT RETURNED TO SERVICE. (TC# 20190429016)
